# SDR ASAA2016102118452

- Difficulty date: October 21, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 10,383 hours, 3,372 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Igniter
- Part number: 90722151
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE WOULD NOT START, NO FUEL FLOW.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENG RT IGNITER PLUG IAW AMM 74-21-02 AND RT IGNITION LEAD IAW AMM 74-21-01. IGNITER AND IGNITION LEAD TESTS NORMAL.
